Advanced Search
Article Contents
Article Contents

Asymptotic behaviour for operators of Grushin type: Invariant measure and singular perturbations

Abstract Full Text(HTML) Related Papers Cited by
  • This paper concerns singular perturbation problems where the dynamics of the fast variable evolve in the whole space according to an operator whose infinitesimal generator is formed by a Grushin type second order part and a Ornstein-Uhlenbeck first order part.

    We prove that the dynamics of the fast variables admits an invariant measure and that the associated ergodic problem has a viscosity solution which is also regular and with logarithmic growth at infinity. These properties play a crucial role in the main theorem which establishes that the value functions of the starting perturbation problems converge to the solution of an effective problem whose operator and initial datum are given in terms of the associated invariant measure.

    Mathematics Subject Classification: 35B25, 49L25, 35J70, 35H20, 35B37, 93E20.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] O. Alvarez and M. Bardi, Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations, Mem. Amer. Math. Soc., 204 (2010), vi+77 pp. doi: 10.1090/S0065-9266-09-00588-2.
    [2] M. BardiA. Cesaroni and L. Manca, Convergence by viscosity methods in multiscale financial models with stochastic volatility, SIAM J. Financial Math., 1 (2010), 230-265.  doi: 10.1137/090748147.
    [3] A. Bensoussan, Perturbation Methods in Optimal Control, Wiley/Gauthier-Villars Series in Modern Applied Mathematics. John Wiley & Sons, Chichester; Gauthier-Villars, Montrouge, 1988.
    [4] I. Capuzzo Dolcetta and A. Cutrì On the Liouville property for the sub-Laplacians, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 25 (1997), 239–256.
    [5] M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second-order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67.  doi: 10.1090/S0273-0979-1992-00266-5.
    [6] L. C. Evans, The perturbed test-function method for viscosity solutions of nonlinear PDE, Proc. Roy. Soc. Edinburgh Sect. A, 111 (1989), 359-375.  doi: 10.1017/S0308210500018631.
    [7] W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, Berlin, 1993.
    [8] Y. FujitaH. Ishii and P. Loreti, Asymptotic solutions of viscous Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator, Comm. Partial Differential Equations, 31 (2006), 827-848.  doi: 10.1080/03605300500358087.
    [9] D. Ghilli, Viscosity methods for large deviations estimates of multi scale stochastic processes, ESAIM Control Optim. Calc. Var., to appear. doi: 10.1051/cocv/2017051.
    [10] H. Ishii and P.-L. Lions, Viscosity solution of fully nonlinear second-order elliptic partial differential equations, J. Differential Equations, 83 (1990), 26-78.  doi: 10.1016/0022-0396(90)90068-Z.
    [11] P. L. Lions and M. Musiela, Ergodicity of Diffusion Processes, unpublished.
    [12] P. Mannucci, C. Marchi and N. Tchou, The ergodic problem for some subelliptic operators with unbounded coefficients, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 47, 26 pp. doi: 10.1007/s00030-016-0401-2.
    [13] P. Mannucci, C. Marchi and N. A. Tchou, Singular perturbations for a subelliptic operator, ESAIM Control Optim. Calc. Var., to appear. doi: 10.1051/cocv/2017063.
  • 加载中

Article Metrics

HTML views(677) PDF downloads(197) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint